| Catalog Number |
ES2818 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information during implant surgery, tried to implant titan.It was too tight proximally and cylinders would not inflate.Implant was removed and replaced with a downsized narrow base.
Event or Problem Description
Additional Manufacturer Narrative
Titan touch pump and two cylinders were received for evaluation.As examination of the components may not conclusively confirm or disprove the report of incorrect sizing, quality accepts the physician¿s observations as to the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.